Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number
QN88181400
Health Effect - Clinical Code
Perforation (2001)
Type of Reportable Event
Malfunction
Event or Problem Description
According to available information, the patient with this device experienced urethral perforation.No other adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer
(Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA 3050
MDR Report Key
12239180
Report Number
2125050-2021-00990
Device Sequence Number
17393966
Product Code
FHW
UDI-Device Identifier
05708932322584
UDI-Public
05708932322584
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2008
Device Explanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/28/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
QN88181400
Device Catalogue Number
QN8818
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/28/2021
Initial Report FDA Received Date
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization; Required Intervention;
Patient Age
71 YR